Alert archive / Tennessee / Wind Advisories in 2022
Wind Advisory 3, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Mar 7, 2022, 1:53 AM CST for 38 counties in Tennessee. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2022, 1:53 AM CST (07:53 UTC)
- Expired
- Mar 7, 2022, 12:01 PM CST
- In force
- 10 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 154 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1322 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
040 WWUS74 KOHX 070753 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 153 AM CST Mon Mar 7 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-072100- /O.NEW.KOHX.WI.Y.0003.220307T0753Z-220307T2100Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 153 AM CST Mon Mar 7 2022 ...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Southwest winds 10 to 25 mph with gusts up to 45 mph outside of thunderstorms. * WHERE...Portions of Middle Tennessee. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
1 follow-up statement
701 WWUS74 KOHX 071801 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1201 PM CST Mon Mar 7 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-071915- /O.CAN.KOHX.WI.Y.0003.000000T0000Z-220307T2100Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 1201 PM CST Mon Mar 7 2022 ...WIND ADVISORY IS CANCELLED... Wind speeds are now on the decline across the middle Tennessee area and remain below advisory thresholds. Therefore, the wind advisory has been cancelled. $$ 21
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Mar 6, 10:43 PM CST, 3 hours 10 minutes earlier.
Area forecast discussion, Mar 6, 10:43 PM CST, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1043 PM CST Sun Mar 6 2022 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... Earlier showers that skirted the northwest corner of Middle Tennessee have all moved to our north and this should leave us rain-free until the next round of activity enters the mid state after midnight ahead of an approaching cold front. The evening sounding already shows modest instability with steep mid-level lapse rates. The only inhibitor is an elevated inversion situated above 700 mb. The latest HRRR brings an organized line of convection right along the surface front that looks to move across Middle Tennessee from 11Z until 18Z, with only scattered, light showers occuring ahead and behind the main line of convection. So we'll update the public forecast shortly to remove the rest of the evening POP's, with the next round of POP's holding off until closer to morning. && .AVIATION... 06Z TAF DISCUSSION. BNA/MQY/CKV/CSV...Surface winds are starting to increase ahead of an approaching cold front, and we're also experiencing some LLWS as the low-level jet is also increasing with this system moving in. Toward morning, a cold front will enter Middle Tennessee and the HRRR has consistently shown an organized line of convection with the front that will reach CKV around 12Z and be gone from CSV by 18Z. Have included a 2-hour window for TS at each terminal according to the time of the fropa at each station. We can expect light showers both ahead of and behind the convective line, and low ceilings will linger for several hours following the fropa. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......08 AVIATION........08
Hazardous weather outlook, Mar 6, 4:17 PM CST, 9 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 417 PM CST Sun Mar 6 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-071130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 417 PM CST Sun Mar 6 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Tonight. A few strong storms are possible this evening, and maybe just before dawn as well across the northwest only. The bigger risk of severe storms will be after sunrise Monday. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a risk for strong to isolated severe thunderstorms across Middle TN on Monday. Damaging wind gusts are the most likely hazard but a tornado or two cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 4:11 AM CST | Special Weather Statement | OHX | Stewart | 49 min |
| Mar 7, 5:12 AM CST | Special Weather Statement | OHX | Montgomery | 33 min |
| Mar 7, 6:13 AM CST | Special Weather Statement | OHX | Dickson, Humphreys | 32 min |
| Mar 7, 6:45 AM CST | Special Weather Statement | OHX | Cheatham, Robertson | 30 min |
| Mar 7, 6:52 AM CST | Special Weather Statement | OHX | Cheatham, Davidson, Hickman, Williamson | 38 min |
| Mar 7, 7:02 AM CST | Special Weather Statement | OHX | Lawrence, Lewis, Maury, Wayne | 28 min |
| Mar 7, 7:35 AM CST | Special Weather Statement | OHX | Maury, Williamson, Wilson | 40 min |
| Mar 7, 8:42 AM CST | Special Weather Statement | OHX | Cannon, Rutherford | 48 min |
| Mar 7, 8:53 AM CST | Special Weather Statement | OHX | Bedford | 52 min |
| Mar 7, 10:12 AM CST | Special Weather Statement | OHX | Grundy, Van Buren, Warren | 33 min |
Nearby
Wind Advisories in Tennessee, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.